Advertisement

Algebra universalis

, Volume 77, Issue 1, pp 29–50 | Cite as

Maltsev families of varieties closed under join or Maltsev product

  • Ralph FreeseEmail author
  • Ralph McKenzie
Article
  • 75 Downloads

Abstract

Maltsev families of varieties which are closed under join or Maltsev product are investigated. New Maltsev conditions for congruence semi-distributivity are given.

Key words and phrases

Maltsev product Maltsev condition variety 

2010 Mathematics Subject Classification

Primary: 08B05 Secondary: 08B10 08B25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bergman, C.: Universal algebra. Fundamentals and selected topics, Pure and Applied Mathematics, vol. 301. CRC Press, Boca Raton (2012)Google Scholar
  2. 2.
    Berman J., Idziak P., Marković P., McKenzie R., Valeriote M., Willard R.: Varieties with few subalgebras of powers. Trans. Amer. Math. Soc. 362, 1445–1473 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Campanella M., Conley S., Valeriote M.: Preserving near unanimity terms under products. Algebra Universalis 76, 293–300 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Day A., Freese R.: A characterization of identities implying congruence modularity. I. Canad. J. Math. 32, 1140–1167 (1980)zbMATHGoogle Scholar
  5. 5.
    Dedekind, R.: Über Zerlegungen von Zahlen durch ihre grössten gemeinsamen Teiler. Festschrift der Herzogl. technische Hochschule zur Naturforscher-Versammlung, Braunschweig (1897). Reprinted in "Gesammelte mathematische Werke", vol. 2, pp. 103–148, Chelsea (1968)Google Scholar
  6. 6.
    Freese R.: Equations implying congruence n-permutability and semidistributivity. Algebra Universalis 70, 347–357 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Freese, R., Kiss, E., Valeriote, M.: Universal Algebra Calculator (2008). Available at: www.uacalc.org
  8. 8.
    Freese, R., McKenzie, R.: Commutator theory for congruence modular varieties, London Mathematical Society Lecture Note Series, vol. 125. Cambridge University Press, Cambridge (1987). Online version available at: http://www.math.hawaii.edu/~ralph/papers.html
  9. 9.
    Freese R., Valeriote M.A.: On the complexity of some Maltsev conditions. Internat. J. Algebra Comput. 19, 41–77 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Hagemann J., Mitschke A.: On n-permutable congruences. Algebra Universalis 3, 8–12 (1973)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Hobby, D., McKenzie, R.: The structure of finite algebras, Contemporary Mathematics, vol. 76. American Mathematical Society, Providence (1988)Google Scholar
  12. 12.
    Kearnes, K.A., Kiss, E.W.: The shape of congruence lattices. Mem. Amer. Math. Soc. 222, no. 1046 (2013)Google Scholar
  13. 13.
    Kearnes K.A., Szendrei Á.: The relationship between two commutators. Internat. J. Algebra Comput. 8, 497–531 (1998)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Kozik M., Krokhin A., Valeriote M., Willard R.: Characterizations of several Maltsev conditions. Algebra Universalis 73, 205–224 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Maltsev A.I.: On the general theory of algebraic systems. Mat. Sbornik 77, 3–20 (1954)MathSciNetGoogle Scholar
  16. 16.
    Marković P., Maróti M., McKenzie R.: Finitely related clones and algebras with cube terms. Order 29, 345–359 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    McKenzie, R.N., McNulty, G.F., Taylor, W.F.: Algebras, lattices, varieties. Vol. I. The Wadsworth & Brooks/Cole Mathematics Series. Wadsworth & Brooks/Cole Advanced Books & Software, Monterey (1987)Google Scholar
  18. 18.
    Mitschke A.: Near unanimity identities and congruence distributivity in equational classes. Algebra Universalis 8, 29–32 (1978)MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Polin S.V.: Identities in congruence lattices of universal algebras. Mat. Zametki 22, 443–451 (1977)MathSciNetzbMATHGoogle Scholar
  20. 20.
    Taylor W.: Varieties obeying homotopy laws. Canad. J. Math. 29, 498–527 (1977)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Valeriote M., Willard R.: Idempotent n-permutable varieties. Bull. Lond. Math. Soc. 46, 870–880 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Valeriote, M.A.: Private communicationGoogle Scholar
  23. 23.
    Willard R.: A finite basis theorem for residually finite, congruence meet-semidistributive varieties. J. Symbolic Logic 65, 187–200 (2000)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer International Publishing 2017

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of Hawaii at ManoaHonoluluU.S.A.
  2. 2.Department of MathematicsVanderbilt UniversityNashvilleU.S.A.

Personalised recommendations